# SDR AALA20100802TUL14

- Difficulty date: March 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 41,348 hours, 5,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9G FORWARD ESCAPE PATH LIGHT INOPERATIVE.  SECURED LOOSE CONNECTION FOR ESCAPE PATH LIGHT AT ROW 9G.  OPS CHECK NORMAL.
